# SDR A6WA201441309

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BATTERY RIB IS CRACKED.  REPAIRED RT MLG BATTERY RIB IAW REO 601R-57-51-046 REV B.
